EconPapers    
Economics at your fingertips  
 

Maximal Domain for Strategy-Proof Rules in Allotment Economies

Hideyuki Mizobuchi and Shigehiro Serizawa ()

ISER Discussion Paper from Institute of Social and Economic Research, Osaka University

Abstract: We consider the problem of allocating an amount of a perfectly divisible good among a group of n agents. We study how large a preference domain can be to allow for the existence of strategy-proof, symmetric, and efficient allocation rules when the amount of the good is a variable. This question is qualified by an additional requirement that a domain should include a minimally rich domain. We first characterize the uniform rule (Bennasy, 1982) as the unique strategy-proof, symmetric, and efficient rule on a minimally rich domain when the amount of the good is fixed. Then, exploiting this characterization, we establish the following: There is a unique maximal domain that includes a minimally rich domain and allows for the existence of strategy-proof, symmetric, and efficient rules when the amount of good is a variable. It is the single-plateaued domain.

Date: 2005-02
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://www.iser.osaka-u.ac.jp/library/dp/2005/DP0628.pdf

Related works:
Journal Article: Maximal Domain for Strategy-proof Rules in Allotment Economies (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dpr:wpaper:0628

Access Statistics for this paper

More papers in ISER Discussion Paper from Institute of Social and Economic Research, Osaka University Contact information at EDIRC.
Bibliographic data for series maintained by Librarian ().

 
Page updated 2020-02-19
Handle: RePEc:dpr:wpaper:0628